# SDR ASMF200405027

- Difficulty date: May 28, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Aircraft time: 33,261 hours, 13,070 cycles
- Engine: Pwa PW2037
- Engine time: 28,105 hours, 11,115 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: MA20A10011
- Part serial: S121698
- Condition: Failed
- Location: Lt Engine
- Part time: 17,094 hours, 6,229 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LT ENGINE WAS SHUTDOWN AND (FUEL CONT) AND (SPAR VALVE) LIGHTS TURNED ON. STATUS DISPLAY MESSAGES, APU PERFORMANCE AND ABNORMAL STATUS WERE CHECKED, ALL CORRECT. LT SPAR FUEL SHUTOFF VALVE WAS OPERATED MANUALLY AND IT WAS WITH FAILURE. START ENGINE WAS PERFORMED AND (SPAR VALVE) LIGHT CONTINUED ON. SPAR VALVE WAS REPLACED IAW MM 28-22-11 AND TESTED IAW MM 71-00-00, ALL CORRECT.
